# SDR 96UAL900085

- Difficulty date: February 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1815U
- Make and model: Doug DC-10-10
- Aircraft serial: 46614
- Engine: Ge CF66D
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bags
- Part number: 21D10011
- Condition: Dirty
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG ODOR OF GLYCOL AFTER TAKEOFF.  SUBMITTER SUGGEST, GLYCOL INJESTED IN PACKS DURING DE-ICING.  REPLACED ALL 3 COALESCER BAGS.
